| Model Number |
N/A |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/31/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Device discarded.The investigation is in process.Once the investigation is complete, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a patient underwent revision surgery due to dislocation.
Additional Manufacturer Narrative
(b)(4).Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that a patient underwent revision surgery due to dislocation.